A man who turned to steroids to aid his gym workouts has shared his story of the extreme side effects he experienced, including severe acne and scarring on his back. Johnathon J. James started taking steroids to promote rapid muscle growth, but soon found his hormones in chaos, leading to shocking symptoms. Now, he is using his ordeal to raise awareness about the dangers of steroids.
In a TikTok video that has gained 14.8 million views and over 764,000 likes, Johnathon discusses the excruciating battle with his skin. He describes the intense pain he experiences when his back is touched or exposed to water, causing blurred vision and ringing in his ears.
Johnathon, a 20-year-old private contractor from Texas, US, trains at the gym six times a week for a minimum of two hours per session. He decided to start using steroids immediately to observe their effects. In the video, he shows a picture of his back covered in acne, red spots, and scars, and admits that his back feels terrible all the time. However, he states that he will continue using steroids because of the changes they have brought to his body.
The video has prompted concerned reactions from viewers, with many expressing disbelief and urging Johnathon to stop using steroids. Some users question why he started using them at such a young age, while others simply state that it is not worth the risks.
Despite his own struggles, Johnathon is now warning others not to follow in his footsteps. He plans to seek help from a dermatologist and share his experience online. He strongly advises against the use of steroids and supplements, emphasizing the pain and unexpected side effects he has endured. While he tries to cover up his acne around others, some of his family members are aware of the severity of his symptoms.
Johnathon’s goal is to caution others and encourage them to think twice before considering the use of steroids or supplements.
Note: The article has been written based on the provided information and does not reflect personal opinions or beliefs.